Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29512
Title: Semismooth Newton methods for solving semi-infinite programming problems
Authors: Qi, L 
Wu, SY
Zhou, G
Keywords: Semi-infinite programming
Semismooth equations
Semismooth Newton method
Issue Date: 2003
Publisher: Kluwer Academic Publ
Source: Journal of global optimization, 2003, v. 27, no. 2-3, p. 215-232 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper we present some semismooth Newton methods for solving the semi-infinite programming problem. We first reformulate the equations and nonlinear complementarity conditions derived from the problem into a system of semismooth equations by using NCP functions. Under some conditions a solution of the system of semismooth equations is a solution of the problem. Then some semismooth Newton methods are proposed for solving this system of semismooth equations. These methods are globally and superlinearly convergent. Numerical results are also given.
URI: http://hdl.handle.net/10397/29512
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1023/A:1024814401713
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

37
Last Week
0
Last month
0
Citations as of Sep 9, 2017

WEB OF SCIENCETM
Citations

34
Last Week
0
Last month
0
Citations as of Sep 21, 2017

Page view(s)

32
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.